Voir la notice de l'article provenant de la source Math-Net.Ru
@article{MZM_2009_85_2_a12, author = {F. A. Shamoyan}, title = {On the {Zeros} of {Analytic} {Functions} in the {Disk} with a {Given} {Majorant} near {Its} {Boundary}}, journal = {Matemati\v{c}eskie zametki}, pages = {300--312}, publisher = {mathdoc}, volume = {85}, number = {2}, year = {2009}, language = {ru}, url = {http://geodesic.mathdoc.fr/item/MZM_2009_85_2_a12/} }
F. A. Shamoyan. On the Zeros of Analytic Functions in the Disk with a Given Majorant near Its Boundary. Matematičeskie zametki, Tome 85 (2009) no. 2, pp. 300-312. http://geodesic.mathdoc.fr/item/MZM_2009_85_2_a12/
[1] R. Nevanlinna, Odnoznachnye analiticheskie funktsii, Gostekhizdat, M., 1941 | MR | Zbl
[2] M. M. Dzhrbashyan, “Teoriya faktorizatsii funktsii, meromorfnykh v kruge”, Matem. sb., 79:4 (1969), 517–615 | MR | Zbl
[3] F. A. Shamoyan, “Parametricheskoe predstavlenie i opisanie kornevykh mnozhestv vesovykh klassov golomorfnykh v kruge funktsii”, Sib. matem. zhurn., 40:6 (1999), 1422–1440 | MR | Zbl
[4] F. A. Shamoyan, E. N. Shubabko, “Parametrical representations of some classes of holomorfic funcftions in the disc”, Complex Analysis, Operators, and Related Topics, Oper. Theory Adv. Appl., 113, Birkhäuser, Basel, 2000, 331–338 | MR | Zbl
[5] A. A. Goldberg, I. V. Ostrovskii, Raspredelenie znachenii meromorfnykh funktsii, Nauka, M., 1970 | MR | Zbl
[6] B. Ya. Levin, Raspredelenie kornei tselykh funktsii, Gostekhizdat, M., 1956 | MR | Zbl
[7] M. M. Dzhrbashyan, “K probleme predstavimosti analiticheskikh funktsii”, Soobsch. In-ta matem. i mekh. AN ArmSSR, 2 (1948), 3–40
[8] H. S. Shapiro, A. L. Shields, “On the zeros of functions with finite Dirichlet integral and some related functions spaces”, Math. Z., 80:1 (1962), 217–229 | DOI | MR | Zbl
[9] F. A. Shamoyan, “O nulyakh analiticheskikh v kruge funktsii, rastuschikh vblizi ego granitsy”, Izv. AN ArmSSR. Ser. matem., 18:1 (1983), 15–27 | MR | Zbl
[10] A. E. Djrbashyan, F. A. Shamoyan, Topics in the Theory of $A_\alpha^p$ Spaces, Teubner-Texte Math., 105, Teubner Verlagsgesellschaft, Leipzig, 1988 | MR | Zbl
[11] H. Hedenmalm, B. Korenblum, K. Zhu, Theory of Bergman Spaces, Grad. Texts in Math., 199, Springer-Verlag, New York, 2000 | MR | Zbl
[12] K. Seip, “Beurling type density theorems in the unit disk”, Invent. Math., 113:1 (1993), 21–39 | DOI | MR | Zbl
[13] K. Seip, “An extension of the Blaschke condition”, J. London Math. Soc. (2), 51:3 (1995), 545–558 | MR | Zbl
[14] F. A. Shamoyan, “On some properties of zero sets of analytic functions with a given majorant”, Theory of Functions and Applications, Yerevan Publ. House, Yerevan, 1995, 169–171
[15] F. A. Shamoyan, “Postroenie analiticheskikh v kruge funktsii s zadannymi asimptoticheskimi svoistvami”, Vestn. BGU. Ser. estestv. nauki, 2006, no. 4, 222–233
[16] S. O. Varshavskii, “O konformnykh otobrazheniyakh beskonechnykh polos”, Matematika. Sb. per., 2, 4, 1958, 66–116
[17] F. A. Shamoyan, “Faktorizatsionnaya teorema M. M. Dzhrbashyana i kharakterizatsiya nulei analiticheskikh v kruge funktsii s mazhorantoi konechnogo poryadka”, Izv. AN ArmSSR. Ser. matem., 13:5–6 (1978), 405–422 | MR | Zbl
[18] W. K. Hayman, F. M. Stewart, “Real inequalities with applications to function theory”, Proc. Cambridge Philos. Soc., 50 (1954), 250–260 | DOI | MR | Zbl
[19] U. K. Kheiman, Meromorfnye funktsii, Mir, M., 1966 | MR | Zbl